# SDR IPXA2016061704718

- Difficulty date: June 16, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 52,211 hours, 17,672 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Not Reported
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR INOPERATIVE.  CW DMP 52-71-1-1 VERIFIED MAIN ENTRY DOOR CLOSED AND LATCHED PRIOR TO FLIGHT.  R&R S194 BRACKET.  OPS CK GOOD PER AMM 52-71-00-735-072
